# SDR SWAA2022111660918

- Difficulty date: October 17, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 56,256 hours, 33,707 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT CABIN WET AREA FLOORBEAM UPPER TEE BS 986.5, RBL 45.   REMOVED CORROSION IAW SRM 51-10-02-0G-0.   FABRICATED A NEW TEE IAW SRM 53-70-51-2R-4, AND EA 1-753-30838.  INSTALLED REPAIR PARTS, TEE, SPLICES, & INTERCOSTAL IAW SRM 53-70-51-2R-4, AND EA 1-753-30838, STEPS 22; 23 AND 24.
